Alert archive / Pennsylvania / Wind Advisories in 2008

Wind Advisory 6, NWS State College, PA

September 5, 20086 counties in Pennsylvania

NWS State College, PA issued this wind advisory at Sep 5, 2008, 3:10 PM EDT for 6 counties in Pennsylvania. It took effect at Sep 6, 2008, 12:00 PM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Sep 5, 2008, 3:10 PM EDT (19:10 UTC)
In effect from
Sep 6, 2008, 12:00 PM EDT
Expired
Sep 6, 2008, 4:34 PM EDT
In force
5 hr
Issued by
NWS State College, PA

Counties Adams County, PA, Dauphin County, PA, Lancaster County, PA, Lebanon County, PA, Schuylkill County, PA, York County, PA

The radar

The State College radar (KCCX), 141 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2008-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2008-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1025 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCTP 051910
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
310 PM EDT FRI SEP 5 2008

...STRONG WINDS ASSOCIATED WITH TROPICAL STORM HANNA WILL AFFECT
PARTS OF CENTRAL PENNSYLVANIA SATURDAY AFTERNOON AND
EVENING...

PAZ057>059-064>066-060715-
/O.NEW.KCTP.WI.Y.0006.080906T1600Z-080907T0400Z/
DAUPHIN-SCHUYLKILL-LEBANON-ADAMS-YORK-LANCASTER-
310 PM EDT FRI SEP 5 2008

...WIND ADVISORY IN EFFECT FROM 12 PM SATURDAY TO MIDNIGHT EDT
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 12 NOON SATURDAY TO MIDNIGHT EDT
SATURDAY NIGHT. 

TROPICAL STORM HANNA WILL MOVE NORTH ALONG THE MIDDLE ATLANTIC
COAST ON SATURDAY. THIS TRACK WILL BRING STRONG AND GUSTY WINDS
TO THE ADVISORY AREA SATURDAY AFTERNOON AND EVENING.

A WIND ADVISORY MEANS THAT STRONG...GUSTY WINDS WILL MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES IN EXPOSED
LOCATIONS. GUSTY WINDS COULD ALSO CAUSE SOME MINOR PROPERTY
DAMAGE.

$$

GARTNER/LA CORTE
5 follow-up statements
000 
WWUS71 KCTP 060255
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1055 PM EDT FRI SEP 5 2008

...STRONG WINDS ASSOCIATED WITH TROPICAL STORM HANNA WILL AFFECT
PARTS OF CENTRAL PENNSYLVANIA SATURDAY AFTERNOON AND EVENING...

PAZ057>059-064>066-061800-
/O.CON.KCTP.WI.Y.0006.080906T1600Z-080907T0400Z/
DAUPHIN-SCHUYLKILL-LEBANON-ADAMS-YORK-LANCASTER-
1055 PM EDT FRI SEP 5 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM SATURDAY TO
MIDNIGHT EDT SATURDAY NIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM SATURDAY TO MIDNIGHT
EDT SATURDAY NIGHT. 

TROPICAL STORM HANNA WILL MOVE NORTH ALONG THE MIDDLE ATLANTIC
COAST ON SATURDAY. THIS TRACK WILL BRING STRONG AND GUSTY WINDS
TO THE ADVISORY AREA SATURDAY AFTERNOON AND EVENING.

A WIND ADVISORY MEANS THAT STRONG...GUSTY WINDS WILL MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES IN EXPOSED
LOCATIONS. GUSTY WINDS COULD ALSO CAUSE SOME MINOR PROPERTY
DAMAGE.

$$
000 
WWUS71 KCTP 060749
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
349 AM EDT SAT SEP 6 2008

...STRONG WINDS ASSOCIATED WITH TROPICAL STORM HANNA WILL AFFECT
PARTS OF CENTRAL PENNSYLVANIA SATURDAY AFTERNOON AND EVENING...

PAZ057>059-064>066-062000-
/O.CON.KCTP.WI.Y.0006.080906T1600Z-080907T0400Z/
DAUPHIN-SCHUYLKILL-LEBANON-ADAMS-YORK-LANCASTER-
349 AM EDT SAT SEP 6 2008

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT
EDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT
TONIGHT. 

TROPICAL STORM HANNA WILL MOVE NORTH ALONG THE MIDDLE ATLANTIC
COAST TODAY. THIS TRACK WILL BRING INCREASINGLY GUSTY WINDS TO
THE ADVISORY AREA SATURDAY AFTERNOON AND EVENING.

A WIND ADVISORY MEANS THAT STRONG...GUSTY WINDS WILL MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES IN EXPOSED
LOCATIONS. GUSTY WINDS COULD ALSO CAUSE SOME MINOR PROPERTY
DAMAGE.

$$
000 
WWUS71 KCTP 061421
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1021 AM EDT SAT SEP 6 2008

...STRONG NORTHEAST TO NORTH WINDS WILL DEVELOP THIS AFTERNOON AND
CONTINUE INTO THIS EVENING AS TROPICAL STORM HANNA MOVES JUST TO
THE EAST OF THE REGION...

PAZ057>059-064>066-070400-
/O.CON.KCTP.WI.Y.0006.080906T1600Z-080907T0400Z/
DAUPHIN-SCHUYLKILL-LEBANON-ADAMS-YORK-LANCASTER-
1021 AM EDT SAT SEP 6 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

TROPICAL STORM HANNA WILL MOVE FROM SOUTHEASTERN VIRGINIA...TO
SOUTHERN NEW JERSEY BY THIS EVENING. THIS TRACK WILL BRING
INCREASINGLY GUSTY NORTHERLY WINDS TO THE ADVISORY AREA THIS 
AFTERNOON AND EVENING.

SUSTAINED WIND SPEEDS WILL INCREASE TO 15 TO 20 MPG FROM THE
NORTH...BUT TROPICAL RAIN BANDS WILL BE ABLE TO MIX DOWN TO THE
SURFACE...STRONGER WIND GUSTS OF AROUND 45 MPH...ESPECIALLY ACROSS
AREAS TO THE EAST OF THE SUSQUEHANNA RIVER.

A WIND ADVISORY MEANS THAT STRONG...GUSTY WINDS WILL MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES IN EXPOSED
LOCATIONS. GUSTY WINDS COULD ALSO CAUSE SOME MINOR PROPERTY
DAMAGE.

$$

LAMBERT
000 
WWUS71 KCTP 061437
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1037 AM EDT SAT SEP 6 2008

...STRONG NORTHEAST TO NORTH WINDS WILL DEVELOP THIS AFTERNOON
AND CONTINUE INTO THIS EVENING AS TROPICAL STORM HANNA MOVES JUST
TO THE EAST OF THE REGION...

PAZ057>059-064>066-070400-
/O.CON.KCTP.WI.Y.0006.080906T1600Z-080907T0400Z/
DAUPHIN-SCHUYLKILL-LEBANON-ADAMS-YORK-LANCASTER-
1037 AM EDT SAT SEP 6 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

TROPICAL STORM HANNA WILL MOVE FROM SOUTHEASTERN VIRGINIA...TO
SOUTHERN NEW JERSEY BY THIS EVENING. THIS TRACK WILL BRING
INCREASINGLY GUSTY NORTHERLY WINDS TO THE ADVISORY AREA THIS
AFTERNOON AND EVENING.

SUSTAINED WIND SPEEDS WILL INCREASE TO 15 TO 20 MPH FROM THE
NORTH...BUT TROPICAL RAIN BANDS WILL BE ABLE TO MIX DOWN TO THE
SURFACE...STRONGER WIND GUSTS OF AROUND 45 MPH...ESPECIALLY ACROSS
AREAS TO THE EAST OF THE SUSQUEHANNA RIVER.

A WIND ADVISORY MEANS THAT STRONG...GUSTY WINDS WILL MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES IN EXPOSED
LOCATIONS. GUSTY WINDS COULD ALSO CAUSE SOME MINOR PROPERTY
DAMAGE.

$$

LAMBERT/ONDREJIK/TYBURSKI
000 
WWUS71 KCTP 062034
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
434 PM EDT SAT SEP 6 2008



PAZ057>059-064>066-062145-
/O.CAN.KCTP.WI.Y.0006.000000T0000Z-080907T0400Z/
DAUPHIN-SCHUYLKILL-LEBANON-ADAMS-YORK-LANCASTER-
434 PM EDT SAT SEP 6 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE
WIND ADVISORY. 

THE REMNANTS OF HANNA WILL CONTINUE RAPIDLY UP AND OFF THE COAST
BY LATER THIS EVENING...DIMINISHING THE POTENTIAL FOR STRONG WIND
GUSTS. 

WHILE SOME GUSTS ARE STILL EXPECTED IN THE 30 TO 40 MPH
RANGE...STRONGER GUSTS TO ADVISORY CRITERIA ARE NO LONGER
EXPECTED.

$$

JL

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Sep 5, 2:57 PM EDT, 13 minutes earlier.

Area forecast discussion, Sep 5, 2:57 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
257 PM EDT FRI SEP 5 2008

.SYNOPSIS...
TROPICAL STORM HANNA WILL MOVE NORTH ALONG THE ATLANTIC COAST
THROUGH SATURDAY...BRINGING RAIN SHOWERS TO MOST OF CENTRAL
PENNSYLVANIA ON SATURDAY AND MODERATE TO HEAVY RAIN TO PARTS OF
THE LOWER AND MIDDLE SUSQUEHANNA VALLEYS LATE TONIGHT THROUGH
SATURDAY NIGHT. A RETURN TO DRY CONDITIONS IS EXPECTED SUNDAY INTO
MONDAY...AS HIGH PRESSURE BUILDS EASTWARD. A COLD FRONT FROM THE
PLAINS WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS TO THE
AREA ON TUESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
MOSTLY SUNNY AFTERNOON WILL GIVE WAY TO INCREASING CLOUDS AND A
CHANCE OF SHOWERS ACROSS NW PA AS A FRONTAL BOUNDARY MOVES SLOWLY
EAST. CLOUDS WILL BE ON THE INCREASE FROM SE TO NORTH WEST AS WELL
AS TROPICAL STORM HANNA MOVES SLOWLY TOWARD THE MID ATLC.
SCATTERED SHOWERS WITH OUTER SPIRAL BANDS WILL MOVE INTO SERN
SECTIONS LATER THIS EVENING...WITH SHOWERS BECOMING MORE NUMEROUS
AFTER MIDNIGHT

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY/...
OFFICIAL NHC TRACK FORECAST FOR TROPICAL STORM HANNA HAS REMAINED
FAIRLY CONSISTENT DURING THE DAY TODAY. FORECAST TRACK BRINGS THE
STORM TO THE DELMARVA AT 8 AM SATURDAY THEN NE ALONG THE NJ COAST
DURING THE DAY. SHOWERS WITH ISOLATED THUNDERSTORMS WILL BECOME
MORE PREVALENT DURING THE DAY ACROSS MUCH OF CENTRAL PA...THOUGH
THE FARTHER NW ONE GOES THE LESS RAIN IS EXPECTED. MAY EVEN BE
POSSIBLE FOR AN AREA OF PARTLY CLOUDY SKIES TO REMAIN ACROSS NORTH
CENTRAL PA IN BETWEEN HANNA AND FRONTAL BOUNDARY TO THE NORTHWEST.

AS MENTIONED EARLIER TODAY THIS TRACK WILL BRING POTENTIAL FOR
HEAVY RAIN TO FAR SERN COUNTIES. WILL CONTINUE FLOOD WATCH INTO
SUNDAY AFTN ATTM...AS RAINFALL TAKES A WHILE TO REACH TRIBS AND
RIVERS. TRACK WILL ALSO BRING POTENTIAL FOR STRONG WINDS ACROSS
FAR SERN ZONES. WILL ISSUE WIND ADVISORY FOR THIS AREA FOR SAT
AFTN AND EVENING.

RAIN SHOULD TAPER OFF VERY QUICKLY SATURDAY EVENING AS THE STORM
PULLS AWAY. SUNDAY LOOKS PRETTY NICE WITH MORE- SEASONABLE TEMPS
THAN WE HAVE HAD RECENTLY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
AFTER HANNA...HIGH PRESSURE BRINGS A RETURN TO DRY CONDITIONS TO
THE AREA FOR MOST OF SUNDAY INTO MONDAY.

A COLD FRONT BRINGS A CHANCE OF SHOWERS AND STORMS TO THE AREA
LATE MONDAY INTO TUESDAY. THE 06Z AND 18Z RUNS OF THE GFS OFTEN
OVERDO SYSTEMS. IN THIS CASE...DYNAMICS FCST TO LAG THE FRONT
ANYWAY...SO I AM NOT REAL CONCERN ABOUT WIDESPREAD STRONG TO
SEVERE STORMS.

SLIGHTLY COOLER AIR FOR WED INTO THU WILL FOLLOW THE FRONT.
WED AND THU SHOULD BE DRY. A WARM UP IN STORE FOR THE AREA
AFTER THIS.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
CLOUDS EXPECTED TO LOWER TONIGHT AS MOISTURE FROM TROPICAL STORM
HANNA STREAMS UP THE EAST COAST. INCREASING LLVL MOISTURE AND
UPSLOPE SELY FLOW SHOULD LEAD TO DEVELOPING LOW STRATUS...RAIN AND
FOG LATE TONIGHT INTO SATURDAY MORNING. ALTHOUGH HEAVIEST RAIN
SHOULD BE CONFINED TO SOUTHEAST PA...IFR CIGS APPEAR LIKELY OVR
ALL OF CENTRAL PA FROM LATE TONIGHT THRU ARND MIDDAY SATURDAY.
GRADUALLY IMPROVING FLYING CONDS EXPECTED TO DEVELOP FROM WEST TO
EAST LATE SAT AND SAT NIGHT...AS HANNA LIFTS NE TOWARD NEW ENG.

VFR CONDITIONS SHOULD RETURN SUN AND MON WITH A RIDGE OF HIGH
PRESSURE BUILDING IN. A COLD FRONT LOOKS TO APPROACH THE AREA ON
TUESDAY...BRINGING WITH IT SCATTERED AFTERNOON SHOWERS AND
THUNDERSTORMS.

&&

.HYDROLOGY...
LATEST HPC AND RFC QPF FORECASTS SHOW POTENTIAL FOR SIGNIFICANT RAINFALL
AMOUNTS OVER EASTERN PARTS OF CENTRAL PA...AT LEAST IN THE ONE TO
THREE INCH RAIN OVER PARTS OF THE LOWER SUSQ VALLEY. HAVE ISSUED
A FLOOD WATCH FOR FIVE SERN MOST COUNTIES IN OUR CWA FOR SATURDAY
MORNING INTO SUNDAY AFTERNOON...AS RAINFALL TAKES A WHILE TO REACH
TRIBS AND RIVERS. EVEN WITH VERY HIGH FFG AND HEADWATER VALUES
THANKS TO THE RECENT VERY DRY WEATHER...MAGNITUDE OF THE EXPECTED RAINFALL
WILL LIKELY CREATE SOME PROBLEMS LATE SATURDAY INTO SUNDAY.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM SATURDAY MORNING THROUGH SUNDAY AFTERNOON FOR
PAZ057>059-065-066.
WIND ADVISORY FROM 12 PM SATURDAY TO MIDNIGHT EDT SATURDAY
NIGHT FOR PAZ057>059-064>066.

&&

SYNOPSIS...GARTNER
NEAR TERM...GARTNER
SHORT TERM...DEVOIR/GARTNER
LONG TERM...MARTIN
AVIATION...FITZGERALD/GARTNER
HYDROLOGY...GARTNER
Hazardous weather outlook, Sep 5, 11:59 AM EDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1159 AM EDT FRI SEP 5 2008

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056-063-064-061200-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-CUMBERLAND-ADAMS-
1159 AM EDT FRI SEP 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

TROPICAL STORM HANNA COULD BRING LOCALLY HEAVY RAINFALL TO THE
LOWER SUSQUEHANNA RIVER VALLEY ON SATURDAY...WITH LIGHTER AMOUNTS
ELSEWHERE. OVERALL AMOUNTS BETWEEN ONE AND THREE INCHES ARE
EXPECTED OVER THE LOWER SUSQUEHANNA RIVER VALLEY...WITH HEAVIER
AMOUNTS POSSIBLE IN A FEW SPOTS. OVERALL...THE HEAVIEST RAINFALL
FROM THE STORM WILL REMAIN EAST OF THE AREA. A FARTHER WESTWARD
TRACK TO THE CENTER OF HANNA WOULD BRING WIDESPREAD HEAVIER
RAINFALL TO THE LOWER SUSQUEHANNA RIVER VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ057>059-065-066-061200-
DAUPHIN-SCHUYLKILL-LEBANON-YORK-LANCASTER-
1159 AM EDT FRI SEP 5 2008

...FLOOD WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS WILL MOVE INTO AREA THIS EVENING...THEN WIDESPREAD
RAIN WILL BE ACROSS THE REGION OVERNIGHT. OVERNIGHT RAINFALL
AMOUNTS ARE NOT EXPECTED TO BE A PROBLEM...SO THE PROBABILITY
FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

TROPICAL STORM HANNA WILL BRING LOCALLY HEAVY RAINFALL TO PARTS OF THE
LOWER SUSQUEHANNA RIVER VALLEY ON SATURDAY. OVERALL AMOUNTS
BETWEEN ONE AND THREE INCHES ARE EXPECTED OVER THE LOWER
SUSQUEHANNA RIVER VALLEY...WITH HEAVIER AMOUNTS POSSIBLE IN A FEW
SPOTS. THIS AMOUNT OF RAINFALL COULD RESULT IN SOME FLOODING.

OVERALL...THE HEAVIEST RAINFALL FROM THE STORM WILL REMAIN EAST
OF THE AREA. A FARTHER WESTWARD TRACK TO THE CENTER OF HANNA WOULD
BRING WIDESPREAD HEAVIER RAINFALL TO THE LOWER SUSQUEHANNA RIVER
VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT RAINFALL AMOUNTS EXCEEDING ONE
INCH.

MARTIN/GARTNER

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 10:50 AM EDTFlood WatchCTPAdams, Dauphin, Lancaster, Lebanon, Schuylkill, York33 hr

Nearby

Wind Advisories in Pennsylvania, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.